EconPapers    
Economics at your fingertips  
 

About the hyperbolic Lorenz curve

José María Sarabia (), Faustino Prieto and Vanesa Jordá

Economics Letters, 2015, vol. 136, issue C, 42-45

Abstract: In a recent paper in this journal, Wang and Smyth (2015) propose a new bi-parametric functional form for the Lorenz curve and use it to derive new parametric forms. In this paper, we demonstrate that the new bi-parametric model is a reparameterization of the hyperbolic Lorenz curve proposed by Arnold (1986). We obtain new and important properties not previously considered.

Keywords: Lorenz curve; Donaldson–Weymark–Kakwani index; Pietra index (search for similar items in EconPapers)
JEL-codes: C80 D30 (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165176515003559
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:136:y:2015:i:c:p:42-45

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-05-11
Handle: RePEc:eee:ecolet:v:136:y:2015:i:c:p:42-45